See Alike in...

Alike App

Browser

verasama

411d

how long should I wait before I start to worry about my period being too long? I just started to take slynd last month, just started my second pack last night, and my period started about 5 days before I started to take my placebo pills, and it's still going on. I'm on day 9 now, and it doesn't really show any signs of letting up anytime soon. I've had near constant, but very minor cramps, and an insanely heavy flow, and I just don't know how long before I should worry about it. has anyone else experienced something like this with a progesterone-only birth control?

Top reply
    • Jslay216

      261d

      I have been dealing with this. Since taking Slynd on 7/5/23, I have been bleeding everyday since. I stopped taking Slynd right before the start of my “actual” cycle to see how it would go. And I’m still bleeding. I have an appointment in 2 weeks with a fibroid specialist for further recommendations and care. The only thing my OBGYN recommended was changing the bc to an IUD which I do not want based on this bad experience. Anyone have any information on how they solved this issue?

    • Jslay216

      261d

      I have been dealing with this. Since taking Slynd on 7/5/23, I have been bleeding everyday since. I stopped taking Slynd right before the start of my “actual” cycle to see how it would go. And I’m still bleeding. I have an appointment in 2 weeks with a fibroid specialist for further recommendations and care. The only thing my OBGYN recommended was changing the bc to an IUD which I do not want based on this bad experience. Anyone have any information on how they solved this issue?

    • Kingswife

      411d

      I would schedule an appointment with pcp or a gynecologist if you dont need a referral, that is a little long. Theyll probably check blood work, make sure its not an emergency, and possibly put you on a bc to aid.

      • verasama

        411d

        @Kingswife well, the medication that I mentioned (Slynd) is a birth control, It is just progesterone-based, rather than being estrogen based or a combination based one. And it is supposed to help me regulate my hormones and my period and all of that. I'm not sure if it's just that it's only been a month so I'm still waiting for it to regulate everything, or if there's something else going on. A friend of mine whose mom is a PCP said that she didn't think I should worry just yet, but I wanted to get some more opinions before I made a decision. I was also wondering if, since I tend to run a bit anemic and take an iron pill anyway, if given how long and heavy it's been should I take another one for a couple days? I'm just about decided if this is still going on by Wednesday I'm going to call them, but I was curious to know if anybody else had a similar situation happen when they started a progesterone-based pill.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned having a period that lasted for 49 days before seeking medical help, while another experienced heavy periods for 3+ months at a time. However, it's important to consult with your healthcare provider if you're concerned about the duration or intensity of your period, especially when starting new birth control.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion